# SDR SWAA2015021936731

- Difficulty date: February 13, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N733SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27865
- Aircraft time: 56,311 hours, 32,707 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY, STILL OPERATIONAL.  REINSTALLED SLIDE IAW AMM & MT.
